# SDR ABXA20150116007

- Difficulty date: January 16, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767-200
- Aircraft serial: 23434
- Aircraft time: 57,843 hours, 44,992 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 114T2330
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE OSS 1007.5 NOSE BEAM EXFOLIATED AT NUTPLATE AREA.  R & R NOSE BEAM SECTION ON RT WING LE OSS 1007.5 IAW SRM 51-40-02.  ACCOMPLISHED SB-60 351084.  SDR INFO, CORRODED, PN 114T2330, PART NAME NOSE BEAM, SN NSN, STRINGER & WS LOCATION FROM OSS 1007.5 TO OSS 1010.5.  ACFT WAS GNDED.
